Recursive realizability and constructive predicate logic
Doklady Akademii Nauk, Tome 214 (1974) no. 3, pp. 520-523
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_3_a9,
author = {V. E. Plisko},
title = {Recursive realizability and constructive predicate logic},
journal = {Doklady Akademii Nauk},
pages = {520--523},
year = {1974},
volume = {214},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_3_a9/}
}
V. E. Plisko. Recursive realizability and constructive predicate logic. Doklady Akademii Nauk, Tome 214 (1974) no. 3, pp. 520-523. http://geodesic.mathdoc.fr/item/DAN_1974_214_3_a9/